# SDR UIEA2021041500907

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,333 hours, 18,247 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Valves
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER EXT START OF NBR 2 A CROSSBLEED START WAS ATTEMPTED BOTH APU VALVE AND RT ENG VALVE EXTINGUISHED UNTIL LEFT ENG WENT TO START THEN BOTH VALVES CLOSED AND HAD ZERO PRESSURE( TRANSFER TO DMI 145350 PER MEL 80-00-02-01 CAT "C".  17APR21 - LP 1444115 - ITEM M11 - AFW - PERFORMED ENGINE STARTING OPERATIONAL TEST IAW AMM 80-11-00 OPS CHECK GOOD. THIS CLEARS MDDR# 145350. )
